# SDR SWAA2022060808257

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120CF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 CF ; CORRODED ALONG EDGE A225-015 / [01] EVALUATED CORROSION DAMAGE ALONG EDGE OF PNL 120CF; FOUND TO BE OUT OF LIMITS DUE TO TOTAL ACCUMULATED DAMAGE BEING GREATER THAN THE 20' MAX ALLOWED; IAW SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL; 2024-T3 .071'; IAW AMM 25-52-01-201-801 ATAG A122581;[03] VERIFIED STEP 2;[04] VERIFIED ITEMS1 AND 2;[05] FABRICATED NEW FLOOR PNL 120CF IAW AMM 25-52-01-201-801;[06] VERIFIED STEP 5 IS COMPLETE;[07] VERIFIED STEPS 5 AND 6;[08] OK GIVEN TO TREAT AND PRIME;[09] TREATED IAW AMM 51-21-41-370-802 AND PRIMED IAW AMM 51-21-72-370-804;[10] VERIFIED JOB IS COMPLETE;[11] VERIFIED STEP 1 IS COMPLETE;[12] VERIFIED ITEM 9
